welcome to health care magic
eelings of sadness, frustration, hopelessness, etc. are mostly a result of our own thoughts, inferences and beliefs about what happens to us. And thus, we have the freedom to modify our own thinking in a way that we can go on with our lives with minimal emotional disturbances. For this to happen, you need to find a way to explore your inner thoughts and beliefs. A therapist can of course help you with that.
i think each and every drug has more or less side effect.
you should consult u r infertility doctor
he is final authority to decide.
if her depression is much more ,then take advise of psychiatric.
keep faith in them only.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello sir.my name vijay.i am going to skin specaliat and he presribed (10 tablets)azythromaxin azigum 250 and biotin(30 tablets) and i take only 8 tab azythromaxin for 4 days after i take 7 biotin tablets for 7 days.i saw on net these tablets cause bp.so my heartbeat increased and i consult a physician he prescribed nexito forte (30 tablets) and betacion(propranalol ) tablets.i take only 13 nexito forte tablets.now my problem is i am planning to get marriage and planned kids .these nexito forte cause any sexual problem.plese tell sir
My wife is having a problem of Vertigo. It feels like she is traveling in the train or some time it gets roundabouts. Doctor has advice to take Stugeron 25 mg, Nexito LS & Nortimer 25 mg. Does this have any side affects or will these work for her. Please help us.
Hi Dr, I have been using 1 tablet of Nexito plus per day for past three years. I tried to stop it multiple times. The problem is I fell less less confident when I do that and feel tensed when I am in a group. How should I plan to get rid of this? If I stop it abruptly above anomalies in behaviour may affect my career.
I think I have a UTI, I have been sexually active for 4 months now and never had any problems until now. I am not sure if it is a UTI. I m 19 5 1 and 116 lbs. I have bipolar disorder and adult ADD.I don t know if there is anything I can do because the symptoms seem to get worse and worse
Female aged 18 heigh 5,5 weight 70 medical history depression on Prozac, had appendix out About 3 years ago, suffers from migranes. Problem .. Feel like I have something stuck in my chest and throat, quite uncomfortable, have tried throwing up but can t clear it.
im only 12 & in health class we learned about liver disease, & we learned about some signs, i have a bit, a little yellow in the eyes, pain in the right shoulder, & alot of mood swings, alittle bit of depression, & its hard for me to keep up in gym, i also gave pain in my back, whenever i bring up my health my parents think im lying, & i know this is very serious, i do i bring it up. please help me..
I was recently diagnosed and treated for typhoid (2 strains and readings of 160 on both). I am struggling with the after affects..chronic tired, depression, a very distended stomach and the worst by far..hair loss..so much so that everyone has noticed, i feel miserable and didn't realize it could be a long time before i feel 'normal'....i am an australian living in egypt so medical can be dodgy
Dr. Sheppe my last question was closed. I'm guessing you have access to what I wrote about Lamictal and my past situation with Meds, so that I don't have to retype. You said you've read it over in detail and have some suggestions/thoughts. I'd be...
Hi, my name is XXXXXXX I am 52y/o white, female of European/ English descent. I have suffered bouts of clinical depression for the majority of my life, treated with MANY S.S.R.I. mefromsmsnt much success. I had horrible migraines for approx. 20...